A note on negative binomial distribution

Otto Hanš

Aplikace matematiky (1957)

  • Volume: 02, Issue: 3, page 222-226
  • ISSN: 0862-7940

How to cite


Hanš, Otto. "Poznámka k negativnímu binomickému rozložení." Aplikace matematiky 02.3 (1957): 222-226. <http://eudml.org/doc/14023>.

author = {Hanš, Otto},
journal = {Aplikace matematiky},
keywords = {statistics},
language = {cze},
number = {3},
pages = {222-226},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Poznámka k negativnímu binomickému rozložení},
url = {http://eudml.org/doc/14023},
volume = {02},
year = {1957},

AU - Hanš, Otto
TI - Poznámka k negativnímu binomickému rozložení
JO - Aplikace matematiky
PY - 1957
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 02
IS - 3
SP - 222
EP - 226
LA - cze
KW - statistics
UR - http://eudml.org/doc/14023
ER -


  1. H. Cramér, Mathematical Methods of Statistics, New York 1946. (1946) MR0016588
  2. K. Pearson, Tables of the Incomplete B-function, Cambridge University Press 1934. (1934) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.